MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Weakness (2145)
Date of Event 03/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause of malfunction: user applied blood to strip before inserting strip into meter.(b)(4).Note: manufacturer contacted customer on 3/29/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved and he was not currently having any diabetic symptoms.Wife had taken customer to the er on (b)(6) 2017.The diagnosis was high blood sugar and low magnesium.The customer was administered insulin and magnesium injections.The customer's blood glucose test result when at the er was 325 mg/dl.The customer was not admitted and returned home on the same day.The customer will see his primary doctor on (b)(6) 2017 for follow-up.The customer stated no additional blood tests were performed with the alleged defective device.
 
Event or Problem Description
Consumer reported complaint of e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.Wife is calling on behalf of the customer.The e-3 error message occurred when the blood sample was absorbed.Customer's wife explained they were placing the strip in the meter, applying the blood and then pushing the strip all the way in.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer reported feeling weak and tired.During the call on (b)(6) 2017, a blood test was performed by the customer non-fasting and produced test result of 486 mg/dl using truetrack meter.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 12/14/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.Wife calling for customer who is (b)(6) and was hospitalized last week for respiratory problems and diagnosed with copd.Advised customer's wife to call doctor or take husband to er because he is feeling weak and tired and it may not be related to his hospitalization since his bgr on the call was 486 mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6513355
Report Number1000113657-2017-00715
Device Sequence Number623970
Product Code NBW
UDI-Device Identifier00087701405570
UDI-Public(01)00087701405570
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4926
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY